# SDR DALA2015061403775

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 57,560 hours, 22,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE MAINTENANCE WAS TROUBLESHOOTING FOUND THE L4 DOOR THE ASSIST BOTTLE WAS DEPLETED.   MAINTENANCE R & R DOOR ASSIST BOTTLE IAW AMM 52-11-33-404.  OK FOR SERVICE.
